# SDR DL757011259

- Difficulty date: July 29, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N615DL
- Make and model: Boeing 757232
- Aircraft serial: 22822
- Aircraft time: 52,029 hours, 27,500 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Obstructed
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL F/O AIRSPEED LAGGED CAPTS AIRSPEED  BY 30KTS. FOUND F/O PITOT TUBE OBSTRUCTED. CLEARED OBSTRUCTION AND BLEW PITOT LINE CLEAR FROM ADC. LEAK CKS GOOD PER FIM.
